MathSciNet Relay Station
MathSciNet bibliographic data
MR2891684 49K27 (58A20 90C29)
Pitea, Ariana; Postolache, Mihai Minimization of vectors of curvilinear functionals on the second order jet bundle. Optim. Lett. 6 (2012), no. 3, 459–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement